Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1975, Volume 43, Issue 4

Optimal Cropping of Self-Reproducible Natural Resources<789:OCOSNR>2.0.CO;2-5
p. 789-802

C. M. K. Watts, John R. Beddington, W. D. C. Wright

Models of the behavior of populations of self-reproducible natural resources in an economic framework have rarely anticipated the consequences of different forms of production functions. This paper investigates sufficient conditions for extinction in a very general model as well as a model having a specific production function. In the second section additional considerations relating to extinction are deduced as well as the existence of a watershed level of population. These conclusions are exemplified using data from one particular population of red deer.

Log In To View Full Content

Journal News